MAUDE Adverse Event Report: COLOPLAST A/S X-FLOW COUV 3WAY 50ML SI CH20; PROSTATECTOMY CATHETER

COLOPLAST A/S X-FLOW COUV 3WAY 50ML SI CH20; PROSTATECTOMY CATHETER
Model Number AB61201002
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
After receiving this complaint, we searched for other complaint and we didn't find other complaint on the lot n° 7115558.On january 28, we received 2 opened samples- the samples were placed in a simulation bath from january 28 until february 03- and before, inflated the balloons with osmosis water.At the exit of the test the balloons were still inflated.The balloon burst issue is known and monitored on a monthly basis, a possible root cause is a weakness area in the silicone material of the balloon.
 
Event or Problem Description
According to the available information, the balloon burst when cuffing.

Brand Name
X-FLOW COUV 3WAY 50ML SI CH20
Common Device Name
PROSTATECTOMY CATHETER
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key9713885
Report Number9610711-2020-00005
Device Sequence Number16979567
Product Code EZL
UDI-Device Identifier03600040143711
UDI-Public03600040143711
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K013172
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/09/2024
Device Model NumberAB61201002
Device Catalogue NumberAB6120
Device Lot Number7115558
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2020
Initial Report FDA Received Date02/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1